Journal article icon

Journal article

Stability estimates for systems with small cross-diffusion

Abstract:

We discuss the analysis and stability of a family of cross-diffusion boundary value problems with nonlinear diffusion and drift terms. We assume that these systems are close, in a suitable sense, to a set of decoupled and linear problems. We focus on stability estimates, that is, continuous dependence of solutions with respect to the nonlinearities in the diffusion and in the drift terms. We establish well-posedness and stability estimates in an appropriate Banach space. Under additional assu...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1051/m2an/2018036

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
Queens College
ORCID:
0000-0003-1271-867X
More from this funder
Funding agency for:
Bruna, M
Publisher:
EDP Sciences Publisher's website
Journal:
ESAIM: Mathematical Modelling and Numerical Analysis Journal website
Volume:
52
Issue:
3
Pages:
1109 - 1135
Publication date:
2018-09-13
Acceptance date:
2018-05-24
DOI:
EISSN:
1290-3841
ISSN:
0764-583X
Pubs id:
pubs:821081
URN:
uri:3fbc98df-7016-4240-98d6-393afb213496
UUID:
uuid:3fbc98df-7016-4240-98d6-393afb213496
Local pid:
pubs:821081

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP